# SDR AALA202302274605

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 28,954 hours, 12,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO OPEN AND CLOSE. LUBED L1 DOOR HANDLE CRANK ASSEMBLY CAM FOLLOWER BEARINGS PER AMM 12-25-11.
